# SDR AALA20001605

- Difficulty date: September 26, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N426AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49338
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Condition: Defective
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ORD - FLT 2244 - EN ROUTE DFW-ORD, DURING LANDING ELECTRICAL BURNING SMELL AROUND AISLE 25 AFTER LANDING GEAR FULLY EXTENDED REPORTED BY FLIGHT ATTENDANT.  LANDED ORD WITHOUT INCIDENT.  REPLACED RIGHT OVERHEAD FLUORESCENT LAMP HOLDER AT ROW 19.  NO OTHER DEFECTS NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
